# SDR 03FDEA01284

- Difficulty date: August 7, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE FITTING (FLAP SIDE) LOWER PIVOT ATTACHMENT I/B & O/B BORE HOLES FOUND CORROSION.    LT WING O/B FLAP I/B HINGE FITTING (FLAP SIDE) LOWER PIVOT ATTACHMENT I/B   & O/B HOLES BORE  REPAIRED AS PER FEDEX EA 1-5750-63120,
